On a theorem of V. N. Sudakov on typical distributions

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

The rate of approximation with respect to the Kantorovich-Rubinstein distance is considered in a theorem of V. N. Sudakov on typical distributions. Bibliography: 18 titles.

Original languageEnglish (US)
Pages (from-to)464-473
Number of pages10
JournalJournal of Mathematical Sciences
Volume167
Issue number4
DOIs
StatePublished - Jun 1 2010

Fingerprint Dive into the research topics of 'On a theorem of V. N. Sudakov on typical distributions'. Together they form a unique fingerprint.

  • Cite this